Jump to content

Photo

My Accutane Log - 19 Year Old Male

gluten

This topic has been archived. This means that you cannot reply to this topic.
11 replies to this topic

#1 Winnoh

Winnoh

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 24-January 13

Posted 24 January 2013 - 01:37 PM

Hey guys, wanted to share my accutane run with you guys.

After having tried just about everything, from non-dairy diet, non-gluten diet, alot of different facial cremes/washes, and oxytetral and tetracycline, none of them having worked, I decided to try accutane. I've just been following a tetracycline + epiduo treatment for 2 months, and to be honest it didn't really work at all. The epiduo helped to fade the redness a bit, but nothing special. So this is my last resort.

 

I just got prescribed the accutane today, and I will tell you how it's going and I'll post progress pics.

I'm worried about side effects..especially since I work out 5-6 days a week, I hope this will not hinder me, as I'm a very active person.

 

This is how my face looks now.........:

20130124_200623_zps819f40b8.jpg



#2 CWR24

CWR24

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 719
    Gallery Images: 14
    Likes: 112
About Me
  • Joined: 30-March 11

Achievements

     

Posted 24 January 2013 - 01:48 PM

Good luck. I worked out the whole time I was on it no problem


Absorica Aug 2013 -Feb2014

 

Claravis March 211 - July 2011


#3 Hollieee

Hollieee

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 3
About Me
  • Joined: 25-January 13

Posted 25 January 2013 - 03:37 PM

My cousin who was on accutane is extremely active and he was fine. I'm not as active so i'm not 100% sure, however my joints are no different to how they were prior to taking accutane. I'd say just exercise how you normally do and if you have any problems ask your dermatologist for their advise.

 

Hope it works out for you :)



#4 Winnoh

Winnoh

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 24-January 13

Posted 27 January 2013 - 09:56 AM

Good luck. I worked out the whole time I was on it no problem

Glad to hear!

I'm on day 3 now, I'm taking 20mg for 1 month and after that I will be taking 2-3 pills of 20mg depending on my blood test etc smile.png

 

 

My cousin who was on accutane is extremely active and he was fine. I'm not as active so i'm not 100% sure, however my joints are no different to how they were prior to taking accutane. I'd say just exercise how you normally do and if you have any problems ask your dermatologist for their advise.

 

Hope it works out for you smile.png

 

 

Awesome biggrin.png

I'm taking Omega 3 aswell now, as I heard they are good for joints.

Will keep you updated on how it goes guys, I have acne on shoulders/back/chest too so I really hope this works!


Edited by Winnoh, 27 January 2013 - 10:17 AM.


#5 Hollieee

Hollieee

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 3
About Me
  • Joined: 25-January 13

Posted 27 January 2013 - 11:18 AM

I take omega 3 as well, took them before accutane as my joints aren't great, especially my knees.

Good luck! :)



#6 Winnoh

Winnoh

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 24-January 13

Posted 03 February 2013 - 01:30 PM

Day 9:

 

It's been over a week, and I haven't seen any improvement, I'm just breaking out like crazy, especially around my nose for some reason....Does anyone know how long the initial breakout usually lasts? It's only getting worse for me..

 

The side effects I have noticed are very dry lips, dry skin on my hands and I do have some joint pain sometimes...But I'm still able to train as usual, but I am more careful.

Will upload more pics soon.



#7 Winnoh

Winnoh

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 24-January 13

Posted 02 March 2013 - 05:50 PM

Day 37:

 

Been on accutane for over a month now, but haven't really seen any improvement. I just started with 40mg per day, after doing 20mg for a month.

 

Here are some update pics:

 

20130303_002332_zps16423bb8.jpg

20130303_002346_zps524e7c0e.jpg

 

Hope it's gonna start working soon...

 



My back:

 

20130303_002419_zpsfdf61d6f.jpg

 

Are these white spots acne or scars?



#8 Winnoh

Winnoh

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 24-January 13

Posted 05 March 2013 - 06:13 PM

Is my acne mainly scars?? :(



#9 Winnoh

Winnoh

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 24-January 13

Posted 10 March 2013 - 04:53 PM

Still not feeling like the accutane is helping yet...how long does it take before it works for most people?



#10 Winnoh

Winnoh

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 24-January 13

Posted 26 March 2013 - 06:27 AM

I decided to stop taking accutane after being on it for 2 months, the reason being I can't stand the side effects, I've had alot of tinnitus that has been disturbing my sleep alot, joint pain and some IBS.

 

My question now is - how long would you say I have to wait before tanning, taking vitamin A and drinking?



#11 whoartthou1

whoartthou1

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,388
    Likes: 44
About Me
  • Joined: 06-July 12

Posted 26 March 2013 - 11:27 PM

I decided to stop taking accutane after being on it for 2 months, the reason being I can't stand the side effects, I've had alot of tinnitus that has been disturbing my sleep alot, joint pain and some IBS.

 

My question now is - how long would you say I have to wait before tanning, taking vitamin A and drinking?

 

Did you completely avoid the sun while your were on accutane? Pretty sure 20-30 minutes won't do anything bad (but dont start tanning just yet or taking vitamin A dosages).

 

Regarding the sleep issue, how is the tinnitus disturbing your sleep?



#12 Winnoh

Winnoh

    New Member

  • Members
  • Posts & Likes
    Posts: 18
    Likes: 0
About Me
  • Joined: 24-January 13

Posted 27 March 2013 - 05:59 AM

I decided to stop taking accutane after being on it for 2 months, the reason being I can't stand the side effects, I've had alot of tinnitus that has been disturbing my sleep alot, joint pain and some IBS.

 

My question now is - how long would you say I have to wait before tanning, taking vitamin A and drinking?

 

Did you completely avoid the sun while your were on accutane? Pretty sure 20-30 minutes won't do anything bad (but dont start tanning just yet or taking vitamin A dosages).

 

Regarding the sleep issue, how is the tinnitus disturbing your sleep?

Yes I avoided the sun while I was on accutane, it's pretty easy because I live in Norway, hehe :P I might wanna do some tanning in a tanning bed though, I feel that it helps the acne on my back a bit. I was on 20mg the first month, 40mg the second month. How long do you think I should wait before taking vitamin A or tanning?

 

I have this ringing sound in my ear as I try to sleep, so I lay awake for like 1 hour before I finally fall asleep..And I wake up several times during the night, listening  to the annoying sound :(